MathSciNet Relay Station
MathSciNet bibliographic data
MR2427422 (2009f:37020) 37C20 (37C25 37C29 37C70)
Bonatti, Christian; Díaz, Lorenzo Robust heterodimensional cycles and $C\sp 1$-generic dynamics. J. Inst. Math. Jussieu 7 (2008), no. 3, 469–525.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement